Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 746946, 19 pages
http://dx.doi.org/10.1155/2008/746946
Research Article

Generalized Moisil-Théodoresco Systems and Cauchy Integral Decompositions

1Facultad de Informática y Matemática, Universidad de Holguín, Holguín 80100, Cuba
2Departamento de Matemática, Facultad de Matemática y Computación, Universidad de Oriente, Santiago de Cuba 90500, Cuba
3Department of Mathematical Analysis, Ghent University, 9000 Ghent, Belgium

Received 20 September 2007; Revised 13 January 2008; Accepted 17 February 2008

Academic Editor: Heinrich Begehr

Copyright © 2008 Ricardo Abreu Blaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ricardo Abreu Blaya, Juan Bory Reyes, Richard Delanghe, and Frank Sommen, “Generalized Moisil-Théodoresco Systems and Cauchy Integral Decompositions,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 746946, 19 pages, 2008. https://doi.org/10.1155/2008/746946.